Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Suffering from multiple myeloma. Taking bortenat injections, having diarrhea. Treatment?

Hi Doc my mother is suffering from multiple myeloma since last five years...she has been given Bortenat injections 4 years before now the cycle is repeated this time the side effects of this injections are in the diarrhea ... what can be done?? she has 10-12 loose motions a day...n her diet is very low...wat will you suggest in diet as well as medication??
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Diabetologist 's  Response
DEAR SIR/MADAM

BORTENAT INJECTIONS ARE CHEMOTHERAPEUTIC DRUGS WHICH IS GIVEN FOR NEURONAL ORIGIN CARCINOMAS, THE COMMON SIDE EFFECT OF TAKING THESE DRUGS INCLUDES.
1. DIZZINESS, LIGHTHEADEDNESS, NAUSEA AND VOMITTING
2. IT WILL CAUSE LOSS OF APETITE, DIARRHOEA AND CONSTIPATION.

AND MANY MORE GENERAL SIDE EFFECTS LIKE BRUISING OR BLEEDING, TINGLING/NUMBNESS/PAIN/BURNING FEELING OF THE HANDS OR FEET (PERIPHERAL NEUROPATHY)
FEVER, CHILLS OR PERSISTENT SORE THROAT, STOMACH PAIN, BLACK STOOLS AND COFFEE GROUND VOMIT. ETC.
AFTER DISCONTINUATION OF MEDICINES THESE SYMPTOMS SHOULD GO OFF, IF IT DOES NOT HAPPENS THEN YOU CAN START THE TREATMENT WITH PROBIOTIC AGENTS. STARTING LOPERAMIDE HYDROCHLORIDE MIGHT BE OF SOME IMPORTANCE BUT BEAWARE OF REFLEX CONSTIPATION.

THANK YOU
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor